The transmuted exponentiated generalized-G family of distributions. Yousof, H., M., Afify, A., Z., Alizadeh, M., Butt, N., S., Hamedani, G., G., & Ali, M., M. Pakistan Journal of Statistics and Operation Research, 11(4):441-464, University of the Punjab, College of Statistical & Actuarial Science, 2015.
The transmuted exponentiated generalized-G family of distributions [pdf]Paper  abstract   bibtex   
We introduce a new class of continuous distributions called the transmuted exponentiated generalized-G family which extends the exponentiated generalized-G class introduced by Cordeiro et al. (2013). We provide some special models for the new family. Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, generating function, Rényi and Shannon entropies, order statistics and probability weighted moments are derived. The estimation of the model parameters is performed by maximum likelihood. The flexibility of the proposed family is illustrated by means of an application to a real dataset.

Downloads: 0